# SDR MALA010126

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6055T19P14
- Part serial: UDAJ3337
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

WHILE ADVANCING THE PL FOR TAKEOFF NR 1 ENGINE TORQUE RAN AWAY, OVER TORQUED RETARDED PL- NO TORQUE REDUCTION, SHUT DOWN ENGINE WITH CL.  DID NOT NOTE TEMP BUT DID NOT SEE OVER TEMP LIGHT ILLUMINATED.  ABORTED TAKEOFF.  MAINTENANCE REMOVED FDAU SENT IN FOR DOWN LOADING.  DUE TO OVER TORQUE, MAINTENANCE REPLACED LT HMU PER GE MM 72-00-00.  LT HMU P/N 6055T19P14, S/N ON UDAJ3337, S/N OFF UDAJ1468.  ALL CHECKS GOOD.
